# SDR CA150114009

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 40,686 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) JANUARY 13, 2015 FLT, CREW REPORTED AFTER SELECTING GEAR UP - THEY HAD 3 GRN, 3 RED PRIMARY ANNUNCIATORS & 3 GRN OVERHEAD. THEY DID THE CHKLST WHICH LED THEM TO OPEN & CLOSE THE GEAR DOOR, AFTER ENSURING IT WAS CLOSED & LATCHED. AS PER CHECKLIST THEY CYCLED GEAR & GEAR CAME UP. LGTS OUT. NO OTHER PROBLEMS. MAINTENANCE CARRIED OUT LANDING GEAR EXTENSION AND RETRACTION FUNCTION CHECK AND TESTED IAW AMM 32-32-00 5 TIMES IN A ROW WITH NFF. MANUAL EXTENSION SYSTEM SCCESS DOOR SWITCH INSPECTED AND RIGGING CHECKED IAW AMM 32-34-00 WITH NFF. SYSTEM SERVICABLE.
